Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Wave equation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 10252

  • Page / 411
Export

Selection :

  • and

Stabilization of the Kirchhoff type wave equation with locally distributed dampingYONG HAN KANG; LEE, Mijin; IL HYO JUNG et al.Applied mathematics letters. 2009, Vol 22, Num 5, pp 719-722, issn 0893-9659, 4 p.Article

On non-autonomous strongly damped wave equations with a uniform attractor and some averagingLI HONGYAN; ZHOU SHENGFAN.Journal of mathematical analysis and applications. 2008, Vol 341, Num 2, pp 791-802, issn 0022-247X, 12 p.Article

The vector form of the neutrino equation and the photon neutrino dualityMICKELSSON, J.Journal of mathematical physics. 1985, Vol 26, Num 9, pp 2346-2349, issn 0022-2488Article

Transmission through cutoffs and resonances in the double phase-integral approximationSKORUPSKI, A. A.Journal of mathematical physics. 1984, Vol 25, Num 9, pp 2655-2661, issn 0022-2488Article

The Froude number for solitary wavesMCLEOD, J. B.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1984, Vol 97, pp 193-197, issn 0308-2105Article

Double phase-integral approximations: a systematic simplification technique for wave equations with cutoffs and resonancesSKORUPSKI, A. A.Journal of mathematical physics. 1984, Vol 25, Num 9, pp 2651-2654, issn 0022-2488Article

Factorization of the wave equation in higher dimensionsWESTON, V. H.Journal of mathematical physics. 1987, Vol 28, Num 5, pp 1061-1068, issn 0022-2488Article

On LP estimates for the wave equationSCHONBEK, T.Journal of differential equations (Print). 1985, Vol 56, Num 2, pp 290-296, issn 0022-0396Article

Gel'fand-Yaglom wave equations based on the representation (3/2,5/2)○+ (1/2,5/2)○+ (-1/2,5/2)○+ (-3/2,5/2). Charge and causalityKOUTROULOS, C. G.Zeitschrift für Naturforschung. Teil A : Physik, physikalische Chemie, Kosmophysik. 1985, Vol 40, Num 10, pp 1062-1065, issn 0340-4811Article

Schrödinger equation as recurrences. II: General solutions and their physical asymptoticsZNOJIL, M.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 8, pp 1603-1610, issn 0305-4470Article

Schrödinger equation as recurrences. III: Partitioning approachZNOJIL, M.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 8, pp 1611-1624, issn 0305-4470Article

Symmetries of the Dirac equationPURSEY, D. L; PLEBANSKI, J. F.Physical review. D. Particles and fields. 1984, Vol 29, Num 8, pp 1848-1850, issn 0556-2821Article

Approximate causal solutions for a class of wave equations with backscatterANDERSON, J. L.Journal of mathematical physics. 1984, Vol 25, Num 6, pp 1947-1950, issn 0022-2488Article

A complete solution in elasdoynamicsCHANDRASEKHARAIAH, D. S.Acta mechanica. 1990, Vol 84, Num 1-4, pp 185-190, issn 0001-5970, 6 p.Article

Exact solutions for wave equations of two-layered media with smooth transitionBLUMAN, G; KUMEI, S.Journal of mathematical physics. 1988, Vol 29, Num 1, pp 86-96, issn 0022-2488Article

The scattering theory for the nonlinear wave equation with small data. IIMOCHIZUKI, K; MOTAI, T; MATSUURA, S et al.Publications of the Research Institute for Mathematical Sciences. Series A. 1987, Vol 23, Num 5, pp 771-790, issn 0034-5318Article

Weyl representation for electromagnetic waves: the wave kinetic equationMCDONALD, S. W; KAUFMAN, A. N.Physical review. A, General physics. 1985, Vol 32, Num 3, pp 1708-1713, issn 0556-2791Article

Dirac equation for a linear potentialGLASSER, M. L; SHAWAGFEH, N.Journal of mathematical physics. 1984, Vol 25, Num 8, pp 2533-2537, issn 0022-2488Article

Analytic treatment of the αx2+βx4 oscillatorFLESSAS, G. P; WHITEHEAD, R. R; RIGAS, A et al.Journal of mathematical physics. 1984, Vol 25, Num 4, pp 910-917, issn 0022-2488Article

Transformation de l'inversion dans l'équation de SchrödingerDEMKOV, YU. N; SEMENOVA, N. V.Teoretičeskaâ i matematičeskaâ fizika. 1984, Vol 60, Num 3, pp 423-431, issn 0564-6162Article

Eventual partition of conserved quantities in wave motionBRANSON, T. P.Journal of mathematical analysis and applications. 1983, Vol 96, Num 1, pp 54-62, issn 0022-247XArticle

Differential methods in inverse scatteringBRUCKSTEIN, A. M; LEVY, B. C; KAILATH, T et al.SIAM journal on applied mathematics (Print). 1985, Vol 45, Num 2, pp 312-335, issn 0036-1399Article

A vector wave equation for neutrinosREIFLER, F.Journal of mathematical physics. 1984, Vol 25, Num 4, pp 1088-1092, issn 0022-2488Article

Conformally invariant wave equations for massless particlesMCLENNAN, J. A.Journal of mathematical physics. 1984, Vol 25, Num 7, pp 2315-2320, issn 0022-2488Article

Does Huygen's principle hold for small perturbations of the wave equation?MENZALA, G. P; SCHONBEK, T.Journal of differential equations (Print). 1984, Vol 54, Num 2, pp 283-294, issn 0022-0396Article

  • Page / 411